Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the origin and development of subfactors and quantum topology


Author: Vaughan Jones
Journal: Bull. Amer. Math. Soc. 46 (2009), 309-326
MSC (2000): Primary 46L37; Secondary 46L54
Published electronically: January 28, 2009
MathSciNet review: 2476415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an account of the beginning of subfactor theory and TQFT and some more recent developments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 46L37, 46L54

Retrieve articles in all journals with MSC (2000): 46L37, 46L54


Additional Information

Vaughan Jones
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720
Email: vfr@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-09-01244-0
PII: S 0273-0979(09)01244-0
Keywords: Subfactors, planar algebras, TQFT, knots, CFT, statistical mechanics
Received by editor(s): November 12, 2008
Published electronically: January 28, 2009
Additional Notes: Supported by NSF under Grant No. DMS-0401734, Auckland University and the NZIMA
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.